Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A study of function spaces by spectral sequences


Author: Herbert Federer
Journal: Trans. Amer. Math. Soc. 82 (1956), 340-361
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0079265-2
MathSciNet review: 0079265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. S. Massey, Exact couples in algebraic topology, Ann. of Math. vol. 56 (1952) pp. 363-396 and vol. 57 (1953) pp. 248-286.
  • [2] -, Products in exact couples, Ann. of Math. vol. 59 (1954) pp. 558-569. MR 0060829 (15:735a)
  • [3] J.-P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 0045386 (13:574g)
  • [4] -, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. vol. 58 (1953) pp. 258-294. MR 0059548 (15:548c)
  • [5] N. E. Steenrod, Products of cocycles and extensions of mappings, Ann. of Math. vol. 48 (1947) pp. 290-320. MR 0022071 (9:154a)
  • [6] -, The topology of fibre bundles, Princeton University Press, 1951. MR 0039258 (12:522b)
  • [7] G. W. Whitehead, On products in homotopy theory, Ann. of Math. vol. 47 (1946) pp. 460-475. MR 0016672 (8:50b)
  • [8] -, Homotopy theory, Massachusetts Institute of Technology, 1954.
  • [9] J. H. C. Whitehead, Combinatorial homotopy (I), Bull. Amer. Math. Soc. vol. 55 (1949) pp. 213-245. MR 0030759 (11:48b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0079265-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society